EconPapers    
Economics at your fingertips  
 

McKean’s Method applied to American Call Options on Jump-Diffusion Processes

Andrew Ziogas and Carl Chiarella

No 39, Computing in Economics and Finance 2003 from Society for Computational Economics

Keywords: Jump-diffusion model; American option; Free boundary problem (search for similar items in EconPapers)
JEL-codes: C61 D11 (search for similar items in EconPapers)
Date: 2003-08-01
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: McKean's Methods Applied to American Call Options on Jump-Diffusion Processes (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sce:scecf3:39

Access Statistics for this paper

More papers in Computing in Economics and Finance 2003 from Society for Computational Economics Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2025-03-22
Handle: RePEc:sce:scecf3:39